Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Severe burning in vagina after ejaculation, 23 yr old, on HRT for POF. Treatment ?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
I get severe burning after my boyfriend ejaculates inside of me. I am 23 and on HRT for POF. I had this problem some time ago and it went away but now its back with a vengence. I have been to the GP and have been told the I do not have a UI. I am wondering could my HRT be what is causing the problem because of what I can remember last year when I came of HRT the burning and irritation seemed to cease. Please help extremly worried and upset over this.
Posted Thu, 12 Jul 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Sree Gouri SR 3 hours later
hi XXXXXXX,
Thanks for the query.

-normally ovarian hormones especially estrogen maintains the environment of vagina and helps in intercourse.

-due to lack of this hormone dryness can occur which can lead to burning sensation and pain during intercourse.

-this can occur when the the type of hormones used in HRT are not sufficient or suitable to the patient.

-so after consulting your doctor you can change the dosage or type of hormones in HRT which will probably help,

-you can also use vaginal creams or pessaries containing estrogen for some days with your doctor's advice.

-in 5% users of mirena also vaginal inflammation, pain during intercourse can be seen.

so now you visit your doctor once discuss your problem and enquire regarding the dosage or changing the drugs in HRT and continuation of mirena.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor